# SDR CALA2025111011102

- Difficulty date: November 6, 2025
- Submitted: November 11, 2025
- Operation: Air carrier
- Aircraft: N686UA
- Make and model: Boeing 767-3CB
- Aircraft serial: 33468
- Aircraft time: 76,548 hours, 13,332 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Part number: BMS1348T10C01G02
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF FWD GALLEY CHILLER, MULTIPLE AREAS OF DAMAGED & BURNT WIRING FOUND IN VICINITY OF FWD GALLEY CHILLER.   ONE ITEM RAISED FOR WIRE DAMAGE TO W0264-230-08. REMAINDER OF DAMAGED WIRES TO BE IDENTIFIED AND RAISED AS SEPERATE ENTRIES.  IDT FLAGGED IN ERROR, IDT NOT REQUIRED AS WIRE REPAIRED IS NOT CDCCL/ALI. PER GMM 09-10-05 ATA 47
